Pacific Journal of Mathematics

Representations by spinor genera.

J. S. Hsia

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 147-152.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867573

Mathematical Reviews number (MathSciNet)
MR0424685

Zentralblatt MATH identifier
0328.10018

Subjects
Primary: 10C05

Citation

Hsia, J. S. Representations by spinor genera. Pacific J. Math. 63 (1976), no. 1, 147--152. https://projecteuclid.org/euclid.pjm/1102867573


Export citation

References

  • [1] A. G. Earnest-J. S. Hsia, Spinor norms of local integral rotations, II. Pacific J. Math., 61 (1975).
  • [2] J. S. Hsia, Spinor norms of local integral rotations, I. Pacific J. Math. Vol. 57, No. 1, 199-206 (1975).
  • [3] M. Kneser, Klassenzahlen indefiniterquadratischerFormen in drei oder mehr Verdnderlichen,Arch. Math. 7, 323-332 (1956).
  • [4] M. Kneser, Darstellungsmasse indefiniterquadratischer Formen, Math. Zeitschr. 77, 188-194 (1961).
  • [5] O. Krner, Integral representations over local fields and the number of genera of quadratic forms, Acta Arith. 24, 301-311 (1973).
  • [6] O. T. O'Meara, Introductionto Quadratic Forms, Springer-Verlag (1963).
  • [7] O. T. O'Meara,The integral representations of quadratic forms over local fields, Amer. J. Math. 80, 843-878 (1958).
  • [8] C. Riehm, On the integral representationsof quadratic forms over local fields, Amer. J. Math. 86, 25-62 (1964).
  • [9] G. L. Watson, Representation of integers by indefinite quadratic forms. Mathematika
  • [10] G. L. Watson, B. W. Jones, On indefinite ternary quadratic forms, Canad. J. Math.